# SDR SWAA2015042738982

- Difficulty date: April 1, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 6546592
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TRACK TIE DOWN CRACKED AT BS 747, RBL 13.80.  REPAIRED TIE DOWN IAW SRM & DWG.
